4 doctors weighed in:

How can I the stop a vaginal itch caused by nuvaring?

4 doctors weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease
2 doctors agree

In brief: Take it out

If you are convinced this is the cause (and this has been well reported), you may want to consider another means of birth control.

In brief: Take it out

If you are convinced this is the cause (and this has been well reported), you may want to consider another means of birth control.
Dr. Martin Raff
Dr. Martin Raff
Thank
Dr. Maureen Mays
Clinical Lipidology
1 doctor agrees

In brief: Talk to your doctor

You should see the doctor who prescribed the NuvaRing and get an exam. You could be allergic to the materials in the product or you could have something else going on - an std, yeast infection, etc.
Get in and get checked.

In brief: Talk to your doctor

You should see the doctor who prescribed the NuvaRing and get an exam. You could be allergic to the materials in the product or you could have something else going on - an std, yeast infection, etc.
Get in and get checked.
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors